Opuscula Math. 33, no. 2 (2013), 293-306
http://dx.doi.org/10.7494/OpMath.2013.33.2.293

 
Opuscula Mathematica

Multiple solutions for systems of multi-point boundary value problems

John R. Graef
Shapour Heidarkhani
Lingju Kong

Abstract. In this paper, we establish the existence of at least three solutions of the multi-point boundary value system \[\left\{\begin{array}{ll} -(\phi_{p_i}(u'_{i}))'=\lambda F_{u_{i}}(x,u_{1},\ldots,u_{n}),\ t\in(0,1),\\ u_{i}(0)=\sum_{j=1}^m a_ju_i(x_j),\ u_{i}(1)=\sum_{j=1}^m b_ju_i(x_j), \end{array}\right. i=1,\ldots,n.\] The approaches used are based on variational methods and critical point theory.

Keywords: multiple solutions, multi-point boundary value problem, critical point theory.

Mathematics Subject Classification: 34B10, 34B15.

Full text (pdf)

  • John R. Graef
  • University of Tennessee at Chattanooga, Department of Mathematics, Chattanooga, TN 37403, USA
  • Shapour Heidarkhani
  • Razi University, Faculty of Sciences, Department of Mathematics, Kermanshah 67149, Iran
  • Institute for Research in Fundamental Sciences (IPM), School of Mathematics, P.O. Box 19395-5746, Tehran, Iran
  • Lingju Kong
  • Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, USA
  • Received: 2012-08-29.
  • Revised: 2012-10-23.
  • Accepted: 2012-10-25.
Opuscula Mathematica - cover

Cite this article as:
John R. Graef, Shapour Heidarkhani, Lingju Kong, Multiple solutions for systems of multi-point boundary value problems, Opuscula Math. 33, no. 2 (2013), 293-306, http://dx.doi.org/10.7494/OpMath.2013.33.2.293

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.